Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2007, Article ID 43018, 19 pages
http://dx.doi.org/10.1155/2007/43018
Research Article

Multiple Positive Solutions of Nonhomogeneous Elliptic Equations in Unbounded Domains

Center for General Education, Chang Gung University, Kwei-Shan, Tao-Yuan 333, Taiwan

Received 7 July 2006; Revised 25 December 2006; Accepted 25 December 2006

Academic Editor: Martin J. Bohner

Copyright © 2007 Tsing-San Hsu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Nicolae Tarfulea, “Positive radial symmetric solutions to an exterior elliptic Robin boundary-value problem and application,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 5-6, pp. 1909–1915, 2009. View at Publisher · View at Google Scholar